U.S. doctors online nowAsk doctors free
Memphis, TN
A 19-year-old female asked:

i have a vaginal white discharge, no smell, itch, or burn. im taking acne medication" doxycycline" does it have anything to do.?

1 doctor answer3 doctors weighed in
Dr. (Liz)Phuong Tran
Family Medicine 35 years experience
No: I do not think that Doxycycline causing the above sx.If you do have yeast from antibiotics, you will have lot of itching , curdy white discharge.If your discharge is new, you needs evaluation.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

Similar questions

A 46-year-old male asked:

I got and itch on my ankle for the past 2 days. I put cortizone (hydrocortisone) on rhe effected area and it's still itching. What else can I do?

2 doctor answers10 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
Other things.: Knowing the source of the itch may help in the treatment. Bite? Contact with some compound you are allergic to? Unknown? Cortisone may help. It is not usually immediate. Ice to the area may help. Benadryl (diphenhydramine) or other antihistamines may help. Things like this are usually self limited. If persistent, grows in size or greatly exacerbates, then get it looked at by pcp or dermatologist.
A 32-year-old member asked:

My throat is itching inside and I have a stuffy nose. No fever. How can you tell strep from allergies?

2 doctor answers6 doctors weighed in
Dr. Paul Carter
A Verified Doctoranswered
A US doctor answeredLearn more
Itchy throat: Itchy throat is very consistent with allergy and very unlikely to be strep.
A 39-year-old member asked:

Can sinus drainage from allergies cause sore throat and difficulty swallowing?

2 doctor answers4 doctors weighed in
Dr. Martin Ostro
Allergy and Immunology 49 years experience
Allergic sore throat: Sinus disease is always secondary to nasal inflammation (rhinitis). Rhinitis causes post-nasal drip which can cause throat irritation. By treating the rhinitis the post-nasal drip should decrease and the irritated throat and difficulty swallowing should improve. If the difficulty swallowing doesn't improve consider seeing an ENT specialist.
India
A 19-year-old female asked:

Irregular menstrual cycle, acne, oily and darkened dull skin, mood swings since a year. I took crisanta bcp for 6 months along with doxxy and celin.?

1 doctor answer4 doctors weighed in
Dr. Danny Proffitt
Family Medicine 43 years experience
PCO Syndrome?: Appears you have seen a doctor to get the medications you are on? Have you discussed this with them? Appears you are describing polycystic ovarian syndrome. I would recommend you see your pcp or gyn or endocrinologist and discuss thoroughly and get a proper exam, testing and such and then proper treatment. Pco has help and treatment and is necessary. Concern for diabetes lurks! get checked.
Saint Pauls, NC
A 38-year-old female asked:

I had a vaginal hysterectomy yrs ago. Have problems with urinary incont, pelvic pain and pain during sex. Is this normal side effect from surgery

4 doctor answers7 doctors weighed in
Dr. Miguel Cano
Obstetrics and Gynecology 30 years experience
Shouldn't be: If incontinence wasn't an immediate problem following your TVH it's hard to make a connection to your surgery, especially since it's a good time to address any prolapse or incontinence with the initial surgery. You most likely have developed pelvic organ prolapse and this may lead to your above symptoms. You should schedule an appt with your gyn for exam, bladder testing, & options. Take care.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Jan 4, 2019

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.